APP下载

1例急性ST段抬高型心肌梗死治疗中并发上消化道出血的分析

2018-09-03罗卓卡李静蔡映云

上海医药 2018年15期

罗卓卡 李静 蔡映云

摘 要 目的:探讨高龄STEMI患者行抗栓治疗引起上消化道出血的风险因素。方法:通过分析1例高龄STEMI患者行抗栓治疗资料,探讨出血事件发生原因,从而提出临床工作中药学监护要点。结果:高龄患者应用双联抗血小板和抗凝药物后引发上消化道出血事件,考虑与出血风险评估不够全面及消化道损伤预防措施不充分相关。结论:对于高龄的STEMI患者尽管CRUSADE评分低危,在进行抗栓治疗前,应该结合消化道损伤高危因素对出血风险再评估,并加强相关指标的监测,同时给予足量的质子泵抑制剂和胃黏膜保护剂,避免应用非甾体抗炎药等,最大限度降低消化道出血风险。.

关键词 急性ST段抬高型心肌梗死 抗栓治疗 上消化道出血 CRUSADE评分

中图分类号:R542.22; R969.3 文献标志码:C 文章编号:1006-1533(2018)15-0066-04

Analysis of a case of acute ST segment elevation myocardial infarction with upper gastrointestinal bleeding*

LUO Zhuoka1**,LI Jing2,CAI Yingyun3***

(1. Department of Pharmacy, Changzhou Cancer Hospital affiliated to Soochow University, Jiangsu Changzhou 213032, China; 2. Department of Pharmacy, Zhongshan Hospital affiliated to Fudan University, Shanghai 20003, China; 3. Department of Gerontology, Zhongshan Hospital affiliated to Fudan University, Shanghai 200032, China)

ABSTRACT Objective: To investigate the risk factors of upper gastrointestinal bleeding caused by antithrombotic therapy in an elderly patient with ST-segment elevation myocardial infarction (STEMI). Methods: The causes of bleeding event were discussed by analysis of the cases of an elderly STEMI patient undergoing anti-thrombotic treatment so as to propose the main points of clinical pharmaceutical care. Results: The occurrence of upper gastrointestinal bleeding event in the elderly patients treated with dual antiplatelet and anticoagulant drugs was considered to be related to insufficient comprehensive assessment of bleeding risk and inadequate prevention of gastrointestinal injury. Conclusion: For elderly low-risk STEMI patients, the risk of bleeding should be reassessed by combination with high risk factors for digestive tract injury before antithrombotic therapy despite their low risk of CRUSADE score. Furthermore, the monitoring of the relevant indicators should be strengthened when giving adequate PPI inhibitor and gastric mucosal protective agents, and the use of non-steroidal anti-inflammatory drugs should be avoided so as to minimize the risk of gastrointestinal bleeding.

KEY WORDS STEMI; antithrombotic therapy; upper gastrointestinal bleeding; CRUSADE score

中病情最危重的類型,其发病突然,致死率高,预后差。STEMI的发生主要是由于冠状动脉内斑块破裂诱发血栓性阻塞,因此在STEMI的急性期规范化药物治疗中,常采用双联抗血小板联合抗凝治疗[1]。抗栓治疗是一把“双刃剑”,一方面有效地预防了缺血事件的发生,另一方面也会增加出血风险,进而影响患者预后。目前临床上普遍采用CRUSADE评分对出血风险进行评估,但在高龄患者中其预测准确性存在一定差异[2]。本病例尽管是CRUSADE评分出血低危人群,但具有多个消化道损伤高危因素,在低剂量抗栓治疗中仍然并发了上消化道出血。文章讨论抗栓治疗中的出血风险和预防出血的措施,希望能为医生和药师对此类患者进行个体化抗栓治疗时提供经验。……

登录APP查看全文